# SDR JTAA201904230001

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N904CH
- Make and model: Skrsky S61N
- Aircraft serial: 61777
- Aircraft time: 36,493 hours, 102,827 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Melted
- Location: Relay Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

EXPERIENCED AN ELECTRICAL FAILURE THAT RESULTED IN 6 CIRCUIT BREAKERS TRIPPED AND ELECTRICAL CONNECTOR J3/P3 ON THE AVIONICS RELAY BOX TO SHOW MELTING ON ONE END OF THE CONNECTOR AND ASSOCIATED WIRES AT THE CONNECTOR LOCATION. FURTHER FINDINGS REVEALED THE #2 VERTICAL AND DIRECTIONAL GYROS IN THIS CIRCUIT TO BE INOPERATIVE AND DETERMINED TO BE THE CAUSE OF THE EVENT. THE PILOT DIDN'T NOTE ANY SMOKE,BUT DID SMELL AN ELECTRICAL ODER. NOTICED THE SIX CIRCUIT BREAKERS (#1 GAD, #2 GAD, GYRO COMP 1 26VOB, GYRO COMP 1 115VOB, GYRO COMP 2 26VOB, GYRO COMP 2 115VO) WERE OPENED.
